# SDR ASAA2023081544630

- Difficulty date: August 15, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 60,341 hours, 17,836 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 98121600
- Condition: Faulty
- Location: Flight Deck
- Part time: 67,838 hours, 28,259 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER COURSE SELECT WINDOW SHOWS "UAU". GROUNDED - YES. CURRENT STATUS ALSO SHOWED MCP FAULTS.CYCLED POWER & RESTORED OPERATION.REMOVED & REPLACED MCP DUE TO REPEAT FAILURE.OP CK NORMAL.REF MM 22-11-34/401.NINE TAGS INSTALLED & REMOVED.
